# SDR DALA2018121707236

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 31,025 hours, 13,748 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Overserviced
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5212870) AFTER APU START GOT BLUE MAINT LIGHT W/ODO SMELL THROUGH PACKS USING APU AIR. FOUND BOTH HYDRAULIC RESERVOIR OVERSERVICED. DRAINED EXCESS FLUID. REMOVED AND REPLACED COALESCER BAGS PER B737 AMM 21-51. NO OIL CONTAMINATION. RAN PACKS USING APU AND ENGINE AIR. NO ABNORMAL ORDER DETECTED.
